MathSciNet Relay Station
MathSciNet bibliographic data
MR2358376 (2009h:14001) 14-02 (11H55 14E07 14H20 14J28 20F55 51F15)
Dolgachev, Igor V. Reflection groups in algebraic geometry. Bull. Amer. Math. Soc. (N.S.) 45 (2008), no. 1, 1–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement